# SDR ASAA2014071008533

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 50,682 hours, 28,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654529623
- Condition: Corroded
- Location: Bs 772.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FLOOR PANEL FLOORBEAM SPLICE AT BS 772.6, AFT CARGO BAY.  ACFT GROUNDED.  REPLACED TEE SPLICE AND REINSTALLED FLOOR PANELS.
